# SDR SWI2025F00949

- Difficulty date: April 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR HANDLE HOUSING IS GOUGED IN MULTIPLE AREAS.   (C-CHECK RO 07/16/2025)REPLACED AFT CARGO DOOR EXTERIOR HANDLE HOUSING ASSY. REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG CC670-38702 REV. F. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY. OPERATIONAL CHECK GOOD
